# SDR CALA2022071801808

- Difficulty date: July 18, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N1902U
- Make and model: Airbus A320-232
- Aircraft serial: 2714
- Aircraft time: 46,229 hours, 22,696 cycles
- Engine: Iae V2527A5
- System (JASC): 7111 · Engine Cowl Flaps
- Part: None
- Part number: NA
- Condition: Missing
- Location: #2 Eng Air Intak
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 #2 ENG AIR INTAKE COWL OUTER LIP AT INBD SIDE (11 O-CLOCK POS) HAS ONE RIVET HEAD BROKEN OFF / MISSING -- SEE PHOTO ADDED PHOTO INSTALLED NEW FASTENER REF AIRBUS SRM 51-42-00.
